Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 7, NWS Miami, FL

February 12, 2011

NWS Miami, FL issued this small craft advisory at Feb 12, 2011, 2:50 AM EST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2011, 2:50 AM EST (07:50 UTC)
Expired
Feb 13, 2011, 1:00 PM EST
In force
34 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WHUS72 KMFL 120750
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
250 AM EST SAT FEB 12 2011

GMZ676-122100-
/O.CAN.KMFL.SI.Y.0004.000000T0000Z-110212T1200Z/
/O.NEW.KMFL.SC.Y.0007.110212T0750Z-110213T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
250 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES: NORTH WINDS SUSTAINED AROUND 20 KNOTS WITH SOME
  HIGHER GUSTS WILL PRODUCE SEAS UP TO 7 FEET THROUGH THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-122100-
/O.CAN.KMFL.SW.Y.0002.000000T0000Z-110213T0000Z/
/O.NEW.KMFL.SC.Y.0007.110212T0750Z-110213T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
250 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES: NORTH WINDS SUSTAINED AROUND 20 KNOTS WILL
  PRODUCE WIND WAVES OF UP TO 8 FEET IN THE LOCAL GULF STREAM
  WATERS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-122100-
/O.NEW.KMFL.SC.Y.0007.110212T0750Z-110213T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
250 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES: NORTH WINDS UP TO 20 KNOTS WILL PRODUCE WIND
  WAVES OF UP TO 5 FEET THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
854 
WHUS72 KMFL 121329
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
829 AM EST SAT FEB 12 2011

AMZ610-122130-
/O.NEW.KMFL.SI.Y.0005.110212T1400Z-110213T0000Z/
LAKE OKEECHOBEE-
829 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

REGIONAL OBSERVATIONS INDICATE THAT WINDS OVER PORTIONS OF LAKE
OKEECHOBEE ARE NEAR 20 KNOTS...WITH HIGHER GUSTS POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ650-651-670-671-GMZ656-657-676-122130-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
829 AM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: FOR THE ATLANTIC WATERS...NORTH WINDS SUSTAINED
  AROUND 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 8 FEET IN THE
  LOCAL GULF STREAM WATERS THROUGH THIS EVENING. FOR THE NEAR
  SHORE GULF WATERS...NORTH WINDS UP TO 20 KNOTS WILL PRODUCE WIND
  WAVES OF UP TO 5 FEET THROUGH THIS EVENING. FOR THE OFF SHORE
  GULF WATERS...NORTH WINDS SUSTAINED AROUND 20 KNOTS WITH SOME
  HIGHER GUSTS WILL PRODUCE SEAS UP TO 7 FEET THROUGH THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
418 
WHUS72 KMFL 121933
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EST SAT FEB 12 2011

AMZ650-651-670-671-130345-
/O.EXT.KMFL.SC.Y.0007.000000T0000Z-110213T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
233 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS MAINLY IN THE 15 TO 20 KNOT
  RANGE WILL CONTINUE TO INTERACT WITH THE GULF STREAM WITH SEAS
  LINGERING TO NEAR 7 TO 8 FEET TONIGHT AND DECREASING INTO SUNDAY
  MORNING TO NEAR 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-130000-
/O.CON.KMFL.SI.Y.0005.000000T0000Z-110213T0000Z/
LAKE OKEECHOBEE-
233 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
EST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

REGIONAL OBSERVATIONS INDICATE THAT WINDS OVER PORTIONS OF LAKE
OKEECHOBEE ARE NEAR 20 KNOTS...WITH HIGHER GUSTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ656-657-676-130000-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
233 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: FOR THE ATLANTIC WATERS...NORTH WINDS 
  SUSTAINED AROUND 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 8 
  FEET IN THE LOCAL GULF STREAM WATERS THROUGH THIS EVENING. FOR 
  THE NEAR SHORE GULF WATERS...NORTH WINDS UP TO 20 KNOTS WILL 
  PRODUCE WIND WAVES OF UP TO 5 FEET THROUGH THIS EVENING. FOR 
  THE OFF SHORE GULF WATERS...NORTH WINDS SUSTAINED AROUND 20 
  KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE SEAS UP TO 7 FEET 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
199 
WHUS72 KMFL 130012
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
712 PM EST SAT FEB 12 2011

AMZ610-130115-
/O.EXP.KMFL.SI.Y.0005.000000T0000Z-110213T0000Z/
LAKE OKEECHOBEE-
712 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE WINDS OVER LAKE OKEECHOBEE HAS DECREASE BELOW 20 KNOTS EARLY
THIS EVENING. THEREFORE...THE SMALL CRAFT ADVISORY FOR WINDS IS
NO LONGER IN EFFECT.

$$

GMZ656-657-676-130115-
/O.EXP.KMFL.SC.Y.0007.000000T0000Z-110213T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
712 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE WINDS HAVE DECREASE BELOW 20 KNOTS ALLOWING FOR THE SEAS TO
FALL BELOW 7 FEET EARLY THIS EVENING. THEREFORE...THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

$$

AMZ650-651-670-671-131100-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
712 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...


* WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE
  TO INTERACT WITH THE GULF STREAM ALLOWING FOR THE SEAS TO BE TO
  NEAR 7 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
820 
WHUS72 KMFL 130319
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1019 PM EST SAT FEB 12 2011

AMZ650-651-670-671-131200-
/O.EXT.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1019 PM EST SAT FEB 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS OF OF 15 TO 20 KNOTS WILL
  CONTINUE TO INTERACT WITH THE GULF STREAM ALLOWING FOR THE SEAS
  TO BE TO NEAR 7 TO 8 FEET TONIGHT BEFORE DECREASE TO AROUND 7
  FEET ON SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
046 
WHUS72 KMFL 130938
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EST SUN FEB 13 2011

AMZ650-651-670-671-131800-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
438 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE
  TO INTERACT WITH THE GULF STREAM AND PRODUCE SEAS OF UP TO 7
  FEET THROUGH MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
214 
WHUS72 KMFL 131116
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
616 AM EST SUN FEB 13 2011

AMZ610-131800-
/O.EXA.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/
LAKE OKEECHOBEE-
616 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS AND WAVES: SUSTAINED NORTHERLY WINDS UP TO 20 KNOTS WITH
  SOME HIGHER GUSTS WILL RESULT IN CHOPPY CONDITIONS ON LAKE
  OKEECHOBEE THROUGH MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-131800-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
616 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE
  TO INTERACT WITH THE GULF STREAM AND PRODUCE SEAS OF UP TO 7
  FEET THROUGH MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 12:24 AM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Feb 12, 12:24 AM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1224 AM EST SAT FEB 12 2011

.AVIATION...
AOA BKN-OVC050-070 OVR S FLA ATTM THAT MAY PERSIST THRU 00Z WITH A
FEW-SCT PSBL E COAST FM 18Z-00Z. OTRW VFR THRU PD WITH SFC WNDS
N 7-11 KTS BCMG N-NNE 12-14G18KT AFT 15Z BFR DCRG AND BCMG NNW-N
7-10 KTS AFT 13/03Z. RADAR INDICATES SOME SHRA BUT WI DRIER AIR
AT/JUST ABV SFC APPEARS THAT ACTIVITY VIRGA AND NO TERMINAL WL SEE
DCRS IN VSBY/CIGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  49  70  49 / -  -  -  -
FORT LAUDERDALE  69  52  70  55 / -  -  -  -
MIAMI            70  52  71  54 / -  -  -  -
NAPLES           66  43  70  44 / -  -  0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
     EVENING FOR GLADES-HENDRY.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR GLADES-HENDRY.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EST THIS
     EVENING FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH
     TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM EST THIS MORNING FOR
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...15/JR
Hazardous weather outlook, Feb 11, 9:33 PM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
933 PM EST FRI FEB 11 2011

FLZ063-066>075-168-172>174-121300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
933 PM EST FRI FEB 11 2011

...MUCH COOLER TEMPERATURES THIS WEEKEND ACROSS SOUTH FLORIDA...
...DETERIORATING MARINE CONDITIONS IN LOCAL WATERS THIS WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

TEMPERATURES: COOLER AIR FILTERING TONIGHT WILL ALLOW FOR THE
TEMPERATURES TO DROP INTO THE LOWER TO MID 40S OVER GLADES AND
HENDRY COUNTIES.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DETERIORATING MARINE CONDITIONS WILL OCCUR OVER THE ATLANTIC WATERS
THIS WEEKEND AS A NORTH WIND INCREASES SATURDAY WITH SEAS BUILDING
TO OVER 7 FEET. WIND AND SEAS WILL SUBSIDE EARLY NEXT WEEK.

TEMPERATURES WILL ALSO FALL INTO THE MID TO UPPER 30S OVER
PORTIONS OF GLADES AND HENDRY COUNTIES SUNDAY AND MONDAY MORNINGS,
WITH LOWER 40S OVER INLAND SECTIONS OF PALM BEACH AND COLLIER
COUNTIES. NO FREEZING TEMPERATURES OR FROST ARE EXPECTED AT THIS
TIME.

EASTERLY WINDS RETURNING TO THE AREA BY TUESDAY WILL LEAD TO AN
ENHANCED RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES TUESDAY
AND WEDNESDAY.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:29 AM ESTSmall Craft Advisory for WindsMFL11 hr
Feb 12, 2:14 PM ESTFire Weather WatchMFL37 hr
Feb 12, 2:14 PM ESTRed Flag WarningMFLCollier28 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.